# SDR C77A20150718001

- Difficulty date: July 18, 2015
- Submitted: July 18, 2015
- Operation: Air carrier
- Aircraft: N609CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000197
- Aircraft time: 21,421 hours, 12,244 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Part time: 10,579 hours, 6,008 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN, RT SEAT TRACK PN 170-03263-001, HAS CORROSION BETWEEN FRAME 14 & 15, Y=260, X=4270 - 4520, Y= 260.  R & R FWD CABIN RT SEAT TRACK IAW SRM 51-41-01 & 51-43-01 ON WO 14961862D9 IAW EO E175-53MR-062 REV 5 WO 1932330.
